# SDR FDEA201308051788

- Difficulty date: August 5, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 59,237 hours, 21,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N842241
- Condition: Corroded
- Location: Bs 367-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 367-380 R1 DOOR LOWER SILL INNER ANGLE FOUND CORRODED ON UPPER SURFACE.  R & R IAW SRM 51-40-02, REV 109 AND DWG 141N8422 SHT 1, REV RT. MAJOR REPAIR.
